See Alike in...

Alike App

Browser

Oleg

798d

about 2 weeks ago I noticed my legs and feet started to be swollen, feeling them so heavy and partially numb. very uncomfortable and embarrassing. in the evening I can see the deep marks left on my legs because of the socks. anybody can help me with this issue? is there any chance to fix this symptome?

    • Brooklyn1104

      768d

      Normal part of diabetes. Its Edema. Go to the doctor make sure you don’t have any clots but this happened to me you have to get the socks that they have by the diabetes section compression socks especially if you’re gonna be on your feet the worst thing you can do is be on your feet all day and stand in one place when you can put your head above I’m sorry but your feet and pillows or pillows above your head while you’re laying down so there that heart level I freaked out the first time it happened to me. Its associrf eithygtsvv a condition of diabetes or sometimes people just get it when they don’t have diabetes if it’s not a blood clot which probably isn’t then it’s not anything to get severely concerned about depending on what you do for a living.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion